# SDR SWAA2022093049182

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 52,407 hours, 34,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS CA SIDE OVERWING EXIT DOOR LIGHT INOP (SIDE WALL LIGHT INOP) / [01] OKAY TO CONTINUE PER MEL 33-2-03 SP1B. (SIDEWALL LIGHT INOP);[02] RELAMPED CAPTAINS SIDE OVER WING EMERGENCY EXIT FLOODLIGHT IAW AMM 33-21-00.
